# SDR UALA2013051503368

- Difficulty date: May 13, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 50,813 hours, 6,200 cycles
- Engine: Pwa PW40903
- System (JASC): 8011 · Engine Starter
- Part: Cooling Fins
- Condition: Broken
- Location: Nr 2 Starter
- Component: Starter
- Component part number: 8110503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER COOLING FINS ON REAR OF STARTER ARE BROKEN.  ONE AFT COOLING FIN AT APPROX 3 O'CLOCK POSITION IS CRACKED AT RELIEF HOLE.  REPLACED, SERVICED AND OPS CHECKED.
